Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    5
  • comments
    2
  • views
    4989

Day 9 on Accutane

mikef68

254 views

Took 9th Claravis pill today.

I woke up with wicked dry skin. Peeling all over the place. Once the skin peels, the area is slightly red. Using Neutogena oil free sensitive skin moisture.

First bloody nose today while showering.

Skin looks bad compared to day 1. (I started accutane finally looking good). Now have 4 spots including a cystic one. One spot is open and since the skin is dry it is not healing very fast. These would have happend even if I was not on accutane so I can't say I'm going through an IB.

No headache or other side effects besides the bloody nose and dry skin.



1 Comment


It's kinda still early to start complaining though lolur still early in the game and not trying to scare you but do expect an awful initial breakout soon.mine sucked! i literally didnt go anywhere first 3 weeks of accutane. and the marks r still there. its been 1 month and 10 days and my skin isnt dry it's actually pretty amazing not dry nor oily.loving it except for the acne part.MOISTURIZE WITH CETAPHIL! and good luck with ur treatment, remember it can only get better!:- we'll get thru this

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×